Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 7175385, 8 pages
https://doi.org/10.1155/2017/7175385
Research Article

Uniqueness of the Minimal -Norm Solution to the Monotone Linear Complementarity Problem

1Department of Mathematics, School of Science, Tianjin University, Tianjin 300072, China
2Department of Public Basic, Wuhan Technology and Business University, Wuhan 430065, China

Correspondence should be addressed to Xiaoqin Jiang; moc.anis@xx_qxgnaij

Received 12 October 2016; Accepted 13 December 2016; Published 4 January 2017

Academic Editor: Wanquan Liu

Copyright © 2017 Ting Zhang and Xiaoqin Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. W. Cottle, J.-S. Pang, and R. E. Stone, The Linear Complementarity Problem, Academic Press, Boston, Mass, USA, 1992. View at MathSciNet
  2. F. Facchinei and J. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problems, Springer, New York, NY, USA, 2003. View at Publisher · View at Google Scholar
  3. J. Han, N. H. Xiu, and H. D. Qi, Theory and Methods for Nonlinear Complementarity Problems, Shanghai Science and Technology Press, Shanghai, China, 2006 (Chinese).
  4. M. C. Ferris and J. S. Pang, “Engineering and economic applications of complementarity problems,” SIAM Review, vol. 39, no. 4, pp. 669–713, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Z. Lei and Q. Chunting, “Application of compressed sensing theory to radar signal processing,” in Proceedings of the 2010 3rd IEEE International Conference on Computer Science and Information Technology (ICCSIT '10), pp. 315–318, July 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. Y. C. Eldar and G. Kutyniok, Compressed sensing, Cambridge University Press, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. S. S. Chen, D. L. Donoho, and M. A. Saunders, “Atomic decomposition by basis pursuit,” SIAM Journal on Scientific Computing, vol. 20, no. 1, pp. 33–61, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. D. L. Donoho and J. Tanner, “Neighborliness of randomly projected simplices in high dimensions,” Proceedings of the National Academy of Sciences of the United States of America, vol. 102, no. 27, pp. 9452–9457 (electronic), 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. D. L. Donoho, “High-dimensional centrally symmetric polytopes with neighborliness proportional to dimension,” Discrete & Computational Geometry, vol. 35, no. 4, pp. 617–652, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. E. J. Candès and T. Tao, “Decoding by linear programming,” IEEE Transactions on Information Theory, vol. 51, no. 12, pp. 4203–4215, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. E. J. Candès, J. Romberg, and T. Tao, “Robust uncertainty principles: exact signal reconstruction from highly incomplete frequency information,” IEEE Transactions on Information Theory, vol. 52, no. 2, pp. 489–509, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. A. Cohen, W. Dahmen, and R. DeVore, “Compressed sensing and best k-term approximation,” Journal of the American Mathematical Society, vol. 22, no. 1, pp. 211–231, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y.-B. Zhao, “RSP-based analysis for sparsest and least 1-norm solutions to underdetermined linear systems,” IEEE Transactions on Signal Processing, vol. 61, no. 22, pp. 5777–5788, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. A. M. Bruckstein, M. Elad, and M. Zibulevsky, “On the uniqueness of nonnegative sparse solutions to underdetermined systems of equations,” IEEE Transactions on Information Theory, vol. 54, no. 11, pp. 4813–4820, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. Khajehnejad, A. G. Dimakis, W. Xu, and B. Hassibi, “Sparse recovery of positive signals with minimal expansion,” https://arxiv.org/abs/0902.4045.
  16. Y.-B. Zhao, “Equivalence and strong equivalence between the sparsest and least 1-norm nonnegative solutions of linear systems and their applications,” Journal of the Operations Research Society of China, vol. 2, no. 2, pp. 171–193, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. M. Zhang, Z.-H. Huang, and Y.-F. Li, “The sparsest solution to the system of absolute value equations,” Journal of the Operations Research Society of China, vol. 3, no. 1, pp. 31–51, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. J. Xie, S. M. He, and S. Z. Zhang, “Randomized portfolio selection with constraints,” Pacific Journal of Optimization, vol. 4, no. 1, pp. 89–112, 2008. View at Google Scholar · View at MathSciNet
  19. X. Chen and S. Xiang, “Sparse solutions of linear complementarity problems,” Mathematical Programming, vol. 159, no. 1, pp. 539–556, 2016. View at Publisher · View at Google Scholar
  20. M. Shang, C. Zhang, and N. Xiu, “Minimal zero norm solutions of linear complementarity problems,” Journal of Optimization Theory and Applications, vol. 163, no. 3, pp. 795–814, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. R. Chartrand, “Exact reconstruction of sparse signals via nonconvex minimization,” IEEE Signal Processing Letters, vol. 14, no. 10, pp. 707–710, 2007. View at Publisher · View at Google Scholar · View at Scopus
  22. Y.-F. Li, Z.-H. Huang, and M. Zhang, “Entropy function-based algorithms for solving a class of nonconvex minimization problems,” Journal of the Operations Research Society of China, vol. 3, no. 4, pp. 441–458, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. M. Zhang, Z.-H. Huang, and Y. Zhang, “Restricted p-isometry properties of nonconvex matrix recovery,” IEEE Transactions on Information Theory, vol. 59, no. 7, pp. 4316–4323, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus